At the end of my tether ! :'( x

Hi everyone some much needed advice really ... I'm hypo don't have hashis , and have been for the past 10 years in that time I've had occasional allergy like reactions only on and off ..but in the last 2 year I have had it constantly ! Itchy skin to the point I could pull it off , occasional swollen eyes , but skin so hot it's unreal ! This is driving me mad ... I've been to the docs who sent me to dermo who basically done nothing and gave me a leaflet on urticaria ! ...but before all this tarted 2 years ago my thyroid meds were changed to 125 mcg of levothyroxine , so the 25 s were new , they are made by mercury pharma and have acacia powder in , I don't know if there is a link but I really think it either medication or my thyroid itsself causing it ..I would really really appreciate any info im desperate x

2 Replies

  • I am sorry you are suffering so much by additional problems which must make life extremely awful.

    It may well be due to the fillers/binders in the levo you are using, but because there has also been a reduction in the in the various makes it's difficult to switch from one product to another to try out.

    Do you take anti-histamines to try and control the itch, which must be unbearable?

    Your doctor can prescribe for you a Natural Thyroid Hormone called Naturethroid which is hypoallergenic on a named basis which you usually can get from Boots or other large pharmacists - details in link below:-

  • Naturethroids's maker RLC labs also make West-throid or WP-throid with less fillers

You may also like...